# SDR C2XA06TY014

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 11,800 hours, 10,069 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 9034
- Condition: Shorted
- Location: Cockpit
- Part time: 4,805 hours, 3,815 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL STRONG SMELL IN COCKPIT.  INSPECTED COCKPIT AND FOUND F/O'S WINDSHIELD TERMINAL BLOCK SHORTED OUT.  A/C RELEASED IAW MEL 30-42-02 CAT "C" 067598.  REMOVED AND REPLACED F/O'S WINDSHIELD PER A/C MM 56-10-01.  REPAIRED POWER CABLE LUG IAW EMB 135 STANDARD WIRING MANUAL 20-00-03.  RELEASED AND RETURNED TO SERVICE.
